Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Had gallbladder removed. Had BM cramps. Had diarrhea. Help?

i had my gullbladder removed. about 7 months ago since then not to long ago I had a really bad like BM cramp so I went to the bathroom and they started to come really strong I got sweaty hot I felt as if I was going to pass out. then all of a sudden my legs got tinily my hands then my hands stiffind up my whole body I couldn t move. then recently the same thing happened except this time I had diarrhea with it
Asked On : Fri, 31 Aug 2012
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response

Generally there should not be a problem after 7 months of gall bladder removal.

What i suspect is that you have developed gastroenteritis resulting in sever cramps in abdomen.
I would strongly recommend you to visit your doctor or a gastroenterologist who would do certain tests for you such as :
-stool culture
-ultrasound of abdomen
Then he may prescribe the necessary medications.

I would also want you to avoid spicy food as it may cause further problems.

Answered: Fri, 31 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor